It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-28-2005, 07:27 PM   #1
Member
(female)
 
Join Date: May 2005
Posts: 70
a_blue_nowhere HB User
ZAPS..what are they?

when I was on celexa and effexor i had involuntary leg twitches really extreme u could feel the bed move if you were on the bed with me.

sometimes they felt like they came right from my heart. I am on zoloft 50 mg right now and so far after 3 weeks no zaps or twitches ect I as hopeful and feeling just ever so less depressed. The doctor talked about moving up to 100 but that scares me as I have not had success with ad's. anyone on zoloft? any thoughts?

Last edited by a_blue_nowhere; 09-28-2005 at 08:19 PM.

 
Old 09-29-2005, 01:43 AM   #2
Senior Member
 
Join Date: Aug 2005
Posts: 102
knotme HB User
Re: ZAPS..what are they?

r u referring to tremors? I've heard celexa causes tremors.
I haven't tried zoloft, but I remember hearing 50 zoloft is like 20 prozac. I'm assuming it's equivalent. Ask ur doc & bring up ur concern with that dosage. Maybe try something else. Good luck

 
Sponsors Lightbulb
   
Old 09-29-2005, 06:14 AM   #3
Inactive
(male)
 
Join Date: Sep 2005
Posts: 78
MildDepJeff HB User
Re: ZAPS..what are they?

The dosage for different drugs is really not comparable. It depends entirely on how the drug reacts in a person's body. I wouldn't worry about "100 mg" being a big number or anything like that if that's what is bothering you. From what I've seen on here, 10 mg of Lexapro is a normal dose, but 150 mg of Wellbutrin is a normal dose... compared to 1000 mg of Tylenol for a normal dose .

If you're reluctant, talk to your doctor about staying on 50 mg for a while longer to see how you feel. But if 50 mg isn't having any bad side effects that's a good sign that 100mg might not either.

Basically what I've learned from talking to people is that some ADs will give you bad side effects, but that doesn't mean anything about the next AD you might try. It might be perfect with no side effects.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Zoloft Withdrawal - "zaps" and more - benadryl or tylenol? campbellita Depression 6 05-10-2009 01:31 PM
brain zaps jsfai Bipolar Disorder 2 03-27-2009 01:20 AM
Brain zaps??? shellymc Depression 46 02-03-2009 06:54 AM
What Could This Be? Tinnitus, brain zaps, tingling, twitching. Please Help. ShadowRider540 General Health 5 02-14-2008 08:58 PM
Brain Zaps. HELP! It's driving me crazy. cantdoitanymore Addiction & Recovery 3 12-10-2007 02:28 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!